Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/93073
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorAkopyan, R. R.en
dc.date.accessioned2020-10-30T12:53:59Z-
dc.date.available2020-10-30T12:53:59Z-
dc.date.issued2017-
dc.identifier.citationAkopyan R. R. Approximation of the Differentiation Operator on the Class of Functions Analytic in an Annulus / R. R. Akopyan. — DOI 10.15826/umj.2017.2.002. — Text : electronic // Ural Mathematical Journal. — 2017. — Volume 3. — № 2. — P. 6-13.en
dc.identifier.issn2414-3952-
dc.identifier.urihttp://elar.urfu.ru/handle/10995/93073-
dc.description.abstractIn the class of functions analytic in the annulus Cr:={z∈C:r<|z|<1} with bounded Lp-norms on the unit circle, we study the problem of the best approximation of the operator taking the nontangential limit boundary values of a function on the circle Γr of radius r to values of the derivative of the function on the circle Γρ of radius ρ,r<ρ<1, by bounded linear operators from Lp(Γr) to Lp(Γρ) with norms not exceeding a number N. A solution of the problem has been obtained in the case when N belongs to the union of a sequence of intervals. The related problem of optimal recovery of the derivative of a function from boundary values of the function on Γρ given with an error has been solved.en
dc.description.sponsorshipThis work was supported by the Russian Foundation for Basic Research (project no. 15-01-02705), the Program for State Support of Leading Scientific Schools of the Russian Federation (project no. NSh-9356.2016.1), and by the Russian Academic Excellence Project (agreement no. 02.A03.21.0006 of August 27, 2013, between the Ministry of Education and Science of the Russian Federation and Ural Federal University).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherN.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciencesen
dc.publisherUral Federal University named after the first President of Russia B.N. Yeltsinen
dc.relation.ispartofUral Mathematical Journal. 2017. Volume 3. № 2en
dc.rightsCreative Commons Attribution Licenseen
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/-
dc.subjectBEST APPROXIMATION OF OPERATORSen
dc.subjectOPTIMAL RECOVERYen
dc.subjectANALYTIC FUNCTIONSen
dc.titleApproximation of the Differentiation Operator on the Class of Functions Analytic in an Annulusen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15826/umj.2017.2.002-
local.description.firstpage6-
local.description.lastpage13-
local.issue2-
local.volume3-
local.fund.rffi15-01-02705-
Располагается в коллекциях:Ural Mathematical Journal

Файлы этого ресурса:
Файл Описание РазмерФормат 
umj_2017_3_2_6-13.pdf139,53 kBAdobe PDFПросмотреть/Открыть


Лицензия на ресурс: Лицензия Creative Commons Creative Commons